On Generalized Pentanacci and Gaussian Generalized Pentanacci Numbers

Main Article Content

Yüksel Soykan


In this paper, we present Binet’s formulas, generating functions, and the summation formulas for generalized Pentanacci numbers, and as special cases, we investigate Pentanacci and PentanacciLucas numbers with their properties. Also, we define Gaussian generalized Pentanacci numbers and as special cases, we investigate Gaussian Pentanacci and Gaussian Pentanacci-Lucas numbers with their properties. Moreover, we give some identities for these numbers. Furthermore, we present matrix formulations of generalized Pentanacci numbers and Gaussian generalized Pentanacci numbers.

Pentanacci numbers, Pentanacci-Lucas numbers, Gaussian Pentanacci numbers, Gaussian Pentanacci-Lucas numbers.

Article Details

How to Cite
Soykan, Y. (2020). On Generalized Pentanacci and Gaussian Generalized Pentanacci Numbers. Asian Research Journal of Mathematics, 16(9), 102-121. https://doi.org/10.9734/arjom/2020/v16i930224
Original Research Article


Sloane NJA. The on-line encyclopedia of integer sequences.

Natividad LR. On Solving Fibonacci-like sequences of fourth, fifth and sixth order. International Journal of Mathematics and Computing. 2013;3(2).

Rathore GPS, Sikhwal O, Choudhary R. Formula for finding nth Term of Fibonacci-like sequence of higher order. International Journal of Mathematics and its Applications. 2016;4(2-D):75-80.

Dresden GP, Du Z. A simplified Binet formula for k-Generalized Fibonacci numbers. J. Integer Seq. 2014;17. art. 14.4.7, 9

Wolfram DA. Solving generalized Fibonacci recurrences. Fibonacci Quarterly. 1998;129-145.

Bacani JB, Rabago JFT. On generalized Fibonacci numbers. Applied Mathematical Sciences. 2015;9(25):3611-3622.

Fraleigh JB. A first course in abstract algebra. (2nd ed.). Addison-Wesley, Reading; 1976. ISBN 0-201-01984-1

Horadam AF. Complex Fibonacci numbers and Fibonacci quaternions. Amer. Math. 1963;70:289-291.

Pethe S. Some identities for Tribonacci sequences. The Fibonacci Quarterly. 1988;26:144-151.

Gurel E. k-Order Gaussian Fibonacci and k-Order Gaussian Lucas recurrence relations. Ph.D Thesis, Pamukkale University Institute of Science Mathematics, Denizli, Turkey; 2015.

Asci M, Gurel E. Gaussian Jacobsthal and Gaussian Jacobsthal polynomials. Notes on Number Theory and Discrete Mathematics. 2013;(9):25-36.

Berzsenyi G. Gaussian Fibonacci numbers. Fibonacci Quart. 1977;15(3):233-236.

Catarino P, Campos H. A note on Gaussian modified pell numbers. Journal of Information & Optimization Sciences. 2018;39(6):1363-1371.

Halici S, Oz S. On some Gaussian Pell and Pell-Lucas numbers. Ordu University Science and ¨Technology Journal. 2016;6(1):8-18.

Halici S, Oz S. On Gaussian Pell polynomials and their some properties. Palestine Journal of ¨Mathematics. 2018;7(1):251-256.

Harman CJ. Complex Fibonacci numbers. Fibonacci Quart. 1981;19(1):82-86.

Jordan JH. Gaussian Fibonacci and Lucas numbers. Fibonacci Quart. 1965;3:315-318.

Pethe S, Horadam AF. Generalised Gaussian Fibonacci numbers. Bull. Austral. Math. Soc.1986;33:37-48.

Pethe S, Horadam AF. Generalised Gaussian Lucas Primordial numbers. Fibonacci Quart.1988;20-30.

Soykan Y, Ta¸sdemir E, Okumu¸s I, G¨ocen M. Gaussian generalized Tribonacci numbers. Journal _of Progressive Research in Mathematics(JPRM). 2018;14(2):2373-2387.

Soykan Y. Gaussian Generalized Tetranacci numbers. Journal of Advances in Mathematics and Computer Science. 019;31(3):1-21. Article no.JAMCS.48063

Ta¸scıD, Acar H. Gaussian Tetranacci numbers. Communications in Mathematics and Applications. 2017;8(3):379-386.

Ta¸scıD, Acar H. Gaussian Padovan and Gaussian Pell-Padovan numbers. Commun. Fac. Sci. Ank. Ser. A1 Math. Stat. 2018;67(2):82-88.

Yagmur T, Karaaslan N. Gaussian modified Pell sequence and Gaussian modified Pell polynomial sequence. Aksaray University Journal of Science and Engineering. 2018;2(1):63-72.

Soykan Y. On Summing Formulas for Generalized Fibonacci and Gaussian Generalized Fibonacci numbers. Advances in Research. 2019;20(2):1-15.

Simson R. An explanation of an obscure passage in Albrecht Girard’s commentary upon Simon Stevin’s works. Philosophical Transactions of the Royal Society. 1753;48(1):368-377.

Soykan Y. Simson Identity of Generalized m-step Fibonacci numbers. Int. J. Adv. Appl. Math. and Mech. 2019;7(2):45-56